Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I'm about to end my 5 months Accutane "journey" and i wanted to know when could i start returning to myself: Train normally, go to the sun and everything else.
Thank you:)

Link to comment
Share on other sites

Hi, anyone help?
when will the side effects pass (sun sensitivity, back aches, dry skin and hair...)
thanks 

Link to comment
Share on other sites

I only had minor side effects from Accutane but they were mostly gone within two months! The only thing that persisted was the hair loss, which stopped when I got a cut after month three. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×